Skip to main content
Log in

On statistically definable relationshpis in ideal-plasticity theory

  • Mechanics
  • Published:
Doklady Physics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. A. Yu. Ishlinskii, Prikl. Mat. Mekh. 8(3), 201 (1944).

    MATH  Google Scholar 

  2. D. D. Ivlev, Prikl. Mat. Mekh. 22(1), 90 (1958).

    MATH  MathSciNet  Google Scholar 

  3. A. Yu. Ishlinskii and D. D. Ivlev, Mathematical Theory of Plasticity (Fizmatlit, Moscow, 2001).

    Google Scholar 

  4. A. Yu. Ishlinskii, Applied Problems of Mechanics (Nauka, Moscow, 1986), Vol. 1, pp. 17–42.

    Google Scholar 

  5. D. D. Ivlev, Mechanics of Plastic Media (Fizmatlit, Moscow, 2001), Vol. 1, pp. 5–19.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

__________

Translated from Doklady Akademii Nauk, Vol. 391, No. 4, 2003, pp. 483–486.

Original Russian Text Copyright © 2003 by Ivlev.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ivlev, D.D. On statistically definable relationshpis in ideal-plasticity theory. Dokl. Phys. 48, 437–440 (2003). https://doi.org/10.1134/1.1606759

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1134/1.1606759

Navigation